Illiquidity and stock returns: cross-section and time-series effects
Yakov Amihud ()
Journal of Financial Markets, 2002, vol. 5, issue 1, 31-56
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (2101) Track citations by RSS feed
Downloads: (external link)
Full text for ScienceDirect subscribers only
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
Persistent link: https://EconPapers.repec.org/RePEc:eee:finmar:v:5:y:2002:i:1:p:31-56
Access Statistics for this article
Journal of Financial Markets is currently edited by B. Lehmann, D. Seppi and A. Subrahmanyam
More articles in Journal of Financial Markets from Elsevier
Bibliographic data for series maintained by Haili He ().